Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 27, NWS Omaha, NE

June 30, 2014Pierce County, Wayne County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 30, 2014, 7:59 AM CDT for Pierce County, Wayne County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 7:59 AM CDT (12:59 UTC)
Expired
Jun 30, 2014, 8:30 AM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Pierce County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:09 AM CDTFUNNEL CLOUD6 Nw Hoskins, NEBRIEF FUNNEL
Jun 30, 8:20 AM CDTHAIL 1.758 N Winside, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:02 AM CDTSevere Thunderstorm WatchSPC10 hr
Jun 30, 4:06 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4563 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
2.8
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WFUS53 KOAX 301259
TOROAX
NEC139-179-301330-
/O.NEW.KOAX.TO.W.0027.140630T1259Z-140630T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...
  SOUTHEASTERN PIERCE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 830 AM CDT
    
* AT 759 AM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
  NEAR PIERCE...OR 11 MILES NORTH OF NORFOLK...MOVING EAST AT 40 MPH.

  THIS IS A PARTICULARLY DANGEROUS SITUATION. 

  HAZARD...DAMAGING TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  HOSKINS AROUND 810 AM CDT.
  WINSIDE AND CARROLL AROUND 820 AM CDT.
  WAYNE AROUND 830 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 8
MILES SOUTH OF WAYNE.

THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 163 AND 171.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO
A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4212 9701 4211 9745 4224 9749 4232 9702
TIME...MOT...LOC 1259Z 268DEG 35KT 4219 9746 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

FOBERT
2 follow-up statements
183 
WWUS53 KOAX 301314
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 AM CDT MON JUN 30 2014

NEC139-301322-
/O.CAN.KOAX.TO.W.0027.000000T0000Z-140630T1330Z/
PIERCE NE-

814 AM CDT MON JUN 30 2014

...THE TORNADO WARNING FOR SOUTHEASTERN PIERCE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
MONDAY AFTERNOON FOR NORTHEASTERN NEBRASKA.A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1200 PM CDT MONDAY AFTERNOON FOR
SOUTHWEST IOWA AND EASTERN NEBRASKA.

LAT...LON 4211 9737 4226 9737 4232 9702 4212 9701
TIME...MOT...LOC 1312Z 270DEG 38KT 4218 9725 

$$

NEC179-301330-
/O.CON.KOAX.TO.W.0027.000000T0000Z-140630T1330Z/
WAYNE NE-
814 AM CDT MON JUN 30 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR WESTERN
WAYNE COUNTY...
    
AT 812 AM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
NEAR WINSIDE...OR 13 MILES NORTHEAST OF NORFOLK...MOVING EAST AT 45
MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR INDICATED ROTATION. LAW ENFORECMENT REPORTED A FUNNEL 
         CLOUD 6 NW OF HOSKINS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THE TORNADO WILL BE NEAR...
  CARROLL AROUND 815 AM CDT.
  WINSIDE AROUND 820 AM CDT.
  WAYNE AROUND 830 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 8
MILES SOUTH OF WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO
A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4211 9737 4226 9737 4232 9702 4212 9701
TIME...MOT...LOC 1312Z 270DEG 38KT 4218 9725 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

FOBERT
039 
WWUS53 KOAX 301320
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
820 AM CDT MON JUN 30 2014

NEC179-301330-
/O.CON.KOAX.TO.W.0027.000000T0000Z-140630T1330Z/
WAYNE NE-
820 AM CDT MON JUN 30 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR CENTRAL
WAYNE COUNTY...
    
AT 819 AM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
OVER WINSIDE...OR 15 MILES NORTHEAST OF NORFOLK...MOVING EAST AT 40
MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THE TORNADO WILL BE NEAR...
  WAYNE AROUND 830 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 8
MILES SOUTH OF WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO
A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4211 9725 4227 9729 4232 9702 4212 9701
TIME...MOT...LOC 1319Z 271DEG 33KT 4216 9717 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

FOBERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 30, 6:01 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 30, 6:01 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 AM CDT MON JUN 30 2014

.UPDATE...
ISSUED AT 242 AM CDT MON JUN 30 2014

MADE A MINOR ADJUSTMENT TO FLASH FLOOD WATCH. WITH ACTIVITY
PROBABLY PUSHING EAST OF FAR NW ZONES EARLY DECIDED NOT INCLUDE
ANTELOPE AND BOONE COUNTIES IN THE FLASH FLOOD WATCH.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

CONVECTION TODAY...LIKELY CENTERED ON THIS MORNING...IS THE PRIMARY
WEATHER EVENT IN THE SHORT TERM...ALTHOUGH IT WILL LIKELY BE
ONGOING SHORTLY AFTER ISSUANCE TIME. THEREFORE MUCH OF THE
FOCUS...OTHER THAN HANDLING SHORT TERM UPDATES/POSSIBLE
WARNINGS...WILL TURN TO ENDING TIME OF THREAT OF TSTMS THIS AFTN
FOLLOWED BY APPARENT SMALL PRECIP CHANCES TUESDAY.

INCREASING SRLY LOW LEVEL JET IN RESPONSE TO UPPER LOBE DROPPING
THRU MT SHOULD CONTINUE TO BRING AN INCREASE IN TSTM ACTIVITY
ACROSS FORECAST AREA THIS MORNING. POPS THROUGH 18Z WILL BE IN
FLUX WITH UPDATES AS NEEDED BASED ON RADAR TRENDS ALTHOUGH MOST
AREAS ACROSS THE CNTRL/N WILL BE IN HIGH LIKELY OR CATEGORICAL
RANGE. ALTHOUGH PREDAWN ACTIVITY COULD BE REGENERATIVE...WOULD
SUSPECT AS MT WAVE GETS CLOSER BY MID/LATE MORNING...THE RESULTANT
MCS SHOULD BECOME MORE PROGRESSIVE WITH MUCH OF THE ACTIVITY AT
18Z NEAR OR E OF MO RIVER. EXCEPTION COULD BE FAR SERN NEBR WHERE
ADDITIONAL CONVECTION COULD FORM AS FRONT PUSHES ACROSS EARLY/MID
AFTN. WITH DEEP LAYER SHEAR PERSISTING AND MLCAPE VALUES IN EXCESS
OF 2.5K J/KG...LARGE HAIL THREAT WILL ACCOMPANY MORNING ACTIVITY
WITH A WIND THREAT INCREASING AS CELLS CONGEAL AND STRONGER COLD
POOL DEVELOPS. BEFORE ACTIVITY BECOMES MORE PROGRESSIVE...
REGENERATION/TRAINING AND JUST HIGH PRECIPITABLE WATER VALUES
ALONE WILL ALLOW FOR HEAVY RAIN WITH POCKETS OF VERY HEAVY
AMOUNTS. HEAVY RAIN WAS MENTIONED IN CNTRL/NRN ZONES THROUGH
MIDDAY ALONG WITH A FLASH FLOOD WATCH FROM BASICALLY OMAHA METRO
THROUGH COLUMBUS AND POINTS NORTHWARD.

BELIEVE THE FA WILL BE DRY AFTER 00Z BUT LINGERED SMALL POPS
EXTREME SE CORNER FOR AN HR OR TWO FOR SMALL THREAT/CONTINUITY/BLENDING
PURPOSES. OF NOTE AND WILL HAVE TO BE WATCHED HOWEVER...WAS 4KM
WRF DEPICTION OF A SECONDARY BAND OF PRECIP DEVELOPING LATE THIS
AFTN AND SWINGING THRU SE FA THROUGH EARLY EVENING.  NEXT PRECIP
CHANCE...AND IT IS LOOKING PRETTY SMALL...WOULD BE
TUESDAY...PRIMARILY IN THE AFTN AS A REINFORCING LOBE SENDS
ANOTHER WINDSHIFT/FRONT THRU FA. KEPT IN SMALL POPS CNTRL/N BUT
LIMITED MOISTURE COULD MAKE IT HARD TO BREAK ANY WEAK CAP THAT
PERSISTS. WEDNESDAY LOOKS DRY AS SFC HIGH PRESSES SOUTH OVER FA.

MADE ONLY MINOR OR NO CHANGES TO TEMPERATURES. MINOR ADJUSTMENTS
INCLUDED LOWERING READINGS A BIT OVR NERN ZONES TDA WHERE MCS
SHOULD LINGER THE LONGEST WITH LESS RECOVERY TIME BUT BOOSTED
SERN NEBR CORNER TEMPS A DEG OR TWO AHEAD OF FRONT. ALSO RAISED
TEMPS A LITTLE SRN ZONES ON TUESDAY AHEAD OF THE REINFORCING COOL
FRONT. 00Z GFS/NAM HAVE BACKED OFF A BIT ON COOLING FOR WED...OR
WERE A LITTLE QUICKER WITH AFTN H85 WARM ADVECTION. THIS COULD
ALLOW WED TO WARM A BIT MORE THAN EXPECTED YDA...HOWEVER...FOR NOW
LEFT MOST TEMPERATURES ALONE AS ECMWF WAS STILL A FEW DEGREES
COOLER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014

BUILDING UPPER HEIGHTS INTO NEXT WEEKEND SHOULD BRING A WARMING
TREND TO THE FORECAST AREA WITH READINGS HEADING CLOSER TO NORMAL
FOR EARLY JULY. ALTHOUGH GFS HAD BACKED OFF ON SHORTWAVE ENERGY
DROPPING OVER BUILDING RIDGE DOWN MO RIVER ON SATURDAY KEEPING IT
LESS INTENSE AND/OR FARTHER E...00Z ECMWF REMAINED PRECIP BULLISH.
ALTHOUGH THAT WAVE OR ANOTHER ONE SUNDAY PLUS AN EPISODE OR TWO OF
POSITIVE THETAE ADVECTION COULD PROVIDE POPS NEXT WEEKEND...WHICH
WERE MAINTAINED...SUSPECT MUCH OF NEBR ZONES COULD BE DRY DURING
THE EXTENDED.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 600 AM CDT MON JUN 30 2014

ALTHOUGH TSTMS ARE POSSIBLE TO BEGIN TAF PERIOD...STRONGER STORMS
ARE EXPECTED TO REDEVELOP/MOVE TOWARD THE OMAHA/LINCOLN PERIODS
TOWARD MID MORNING. ALTHOUGH STORMS COULD LINGER PAST 18Z...FELT
BEST RISK WAS BEFORE THAT TIME PERIOD. THE STRONGER STORMS COULD
CONTAIN HAIL...POTENTIALLY VERY LARGE...BUT NO HAIL MENTION WAS
MADE IN TAF FORECASTS BECAUSE OF TIMING/COVERAGE ISSUES. OUTFLOW
FROM DEVELOPING TSTMS COULD ALSO CAUSE VARIABLE WINDS...EVEN WELL
SEPARATED FROM CONVECTION LATER THIS MORNING. A BRIEF PERIOD OF
MVFR CATEGORY CIGS ARE POSSIBLE AS TSTM COMPLEX DEPARTS LATER
TODAY...BUT WERE NOT MENTIONED WITH THIS INITIAL SET OF TAFS THAT
WILL LIKELY GO THROUGH SEVERAL AMENDMENTS AS CONVECTIVE CONDITIONS
WARRANT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR NEZ015-018-
     032>034-043>045-051>053.

     FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR NEZ017-031-042.

IA...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR IAZ043-055-
     056-069.

&&

UPDATE...CHERMOK
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...CHERMOK
Hazardous weather outlook, Jun 30, 5:26 AM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
526 AM CDT MON JUN 30 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-010030-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
526 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF WESTERN IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THIS MORNING COULD PRODUCE AREAS OF HEAVY
RAIN ALONG WITH LARGE HAIL. THE MAIN THREAT OF HEAVY RAIN IS ALONG
AND NORTH OF INTERSTATE 80.  A FLASH FLOOD WATCH HAS BEEN POSTED
FOR MUCH OF THAT AREA...MAINLY FOR THIS MORNING AND GENERALLY
NORTH AND NORTHEAST OF LINCOLN. THE AREA AT GREATEST RISK OF LARGE
HAIL INITIALLY IN NORTHEAST NEBRASKA EARLY THIS MORNING SHOULD
EXPAND EAST AND SOUTHEAST INTO PARTS OF EAST CENTRAL NEBRASKA AND
WESTERN IOWA THROUGH NOON. DAMAGING WINDS COULD ALSO DEVELOP FROM
THE THUNDERSTORM COMPLEXES LATER THIS MORNING...ESPECIALLY NORTH
OF INTERSTATE 80.

A DISTURBANCE TRACKING ACROSS THE NORTHERN ROCKIES WILL SEND A
COLD FRONT THROUGH THE AREA LATE THIS MORNING THROUGH MID
AFTERNOON. HIGH AMOUNTS OF INSTABILITY...MOISTURE AND WIND SHEAR
AHEAD OF THE FRONT THIS MORNING WILL PROVIDE THE NECESSARY
INGREDIENTS FOR THE SEVERE THUNDERSTORMS AND HEAVY RAIN.

ALTHOUGH MUCH OF THE ACTIVITY COULD PUSH EAST OF THE REGION BY MID
AFTERNOON...ADDITIONAL STRONG OR SEVERE THUNDERSTORM DEVELOPMENT IS
POSSIBLE THIS AFTERNOON...MAINLY FROM THE SOUTHEAST CORNER OF
NEBRASKA INTO SOUTHWEST IOWA.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM THROUGH RULO TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND
NORTH OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE.

THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT INTO SUNDAY AS
SEVERAL DISTURBANCES TRACK ACROSS THE PLAINS.

ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE
DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY.
ADDITIONAL RAINFALL STORMS TODAY MAY KEEP RIVER LEVELS ABOVE
FLOOD STAGE BEYOND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS AFTERNOON OVER
MUCH OF THE AREA.

In the hours before

Special weather statement, Jun 30, 7:27 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 AM CDT MON JUN 30 2014

IAZ055-056-069-NEZ045-052-301315-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
727 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY...SOUTHERN
HARRISON...NORTHWESTERN POTTAWATTAMIE...SOUTHEASTERN WASHINGTON AND
NORTHEASTERN DOUGLAS COUNTIES UNTIL 815 AM CDT...

AT 726 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORT CALHOUN...OR 11 MILES NORTH OF OMAHA...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN OMAHA...BLAIR...MISSOURI VALLEY...UNDERWOOD...FORT
CALHOUN...MINDEN...PERSIA...BENNINGTON...NEOLA...CRESCENT...DESOTO
BEND NATIONAL WILDLIFE REFUGE...WILSON ISLAND STATE PARK...ARROWHEAD
PARK...HISTORICAL VILLAGE WELCOME CENTER AND HITCHCOCK NATURE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
MONDAY AFTERNOON FOR EAST CENTRAL NEBRASKA.

LAT...LON 4134 9618 4153 9620 4165 9555 4140 9547
TIME...MOT...LOC 1226Z 256DEG 47KT 4142 9607

FOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:00 PM CDTSevere Thunderstorm WarningOAXBurt30 min
Jun 30, 2:56 AM CDTFlash Flood WatchOAXBurt, Colfax, Cuming, Dodge, Douglas, Madison and 8 more10 hr
Jun 30, 3:33 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Jun 30, 3:51 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce39 min
Jun 30, 4:01 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce29 min
Jun 30, 4:29 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce31 min
Jun 30, 6:26 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce34 min
Jun 30, 7:12 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington33 min
Jun 30, 7:20 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox29 min
Jun 30, 7:29 AM CDTSevere Thunderstorm WarningOAXCedar, Pierce, Wayne46 min
Jun 30, 8:16 AM CDTSevere Thunderstorm WarningOAXBurt, Washington44 min
Jun 30, 8:24 AM CDTTornado WarningOAXCuming, Stanton, Thurston, Wayne36 min
Jun 30, 8:51 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone39 min
Jun 30, 8:59 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston31 min
Jun 30, 9:18 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston42 min
Jun 30, 9:27 AM CDTSpecial Weather StatementOAXMadison, Pierce, Wayne48 min
Jun 30, 9:57 AM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Madison, Platte, Stanton, Wayne48 min
Jun 30, 10:02 AM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce28 min
Jun 30, 10:16 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Wayne44 min
Jun 30, 10:37 AM CDTFlash Flood WarningOAXBurt, Cuming, Stanton, Thurston, Wayne3 hr
Jun 30, 10:37 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston53 min
Jun 30, 10:41 AM CDTSpecial Weather StatementOAXPierce, Wayne49 min
Jun 30, 10:51 AM CDTSevere Thunderstorm WarningOAXPierce, Wayne39 min
Jun 30, 11:04 AM CDTFlash Flood WarningOAXBurt, Thurston3 hr
Jun 30, 11:10 AM CDTSevere Thunderstorm WarningOAXBurt65 min
Jun 30, 11:24 AM CDTSevere Thunderstorm WarningOAXThurston, Wayne51 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.